Has anyone had swelling in feet&ankles and bloating int the stomach with the medicine isoniazid?

Answers (1)

28 Aug 2012

Joint pain or swelling could be a sign of a serious side effect - you should see your doctor asap.

Stomach bloating or discomfort has been reported.
http://www.drugs.com/sfx/isoniazid-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How long does it take for Ocella to completely leave the system after you stop taking it?

I quit taking in January, but three months later I am still experiencing swelling in hands and feet and significant weight gain/bloating of the ...

2 answers 7 Apr 2010

Tuberculosis -- Latent - I have been taking isoniazid for about 2 weeks for latent TB. What are the?

... results to stop taking this medicine right now?

2 answers 19 Jan 2011

Isoniazid - Please get the blood test if you skin test is positive!?

20 years ago, after my first year working in a hospital (medical records) my TB skin test turned positive. After waiting 2 weeks, they did another ...

2 answers 7 Oct 2011

Does Isoniazid cause gum swelling and tooth pain?

I began Isoniazid 10 days ago for LTBI. Have been on Cimzia for Crohns for 3 years with no problems until 3 positive tb tests, both types, skin and ...

2 answers 3 Mar 2012

Isoniazid - has anyone experienced a problem related to sinus' while on this therapy?

I did read where an adverse reaction could be a "chronic sinusitis condition", however, such statement is not found on this site.

1 answer 12 Feb 2013